My 11 yr old son received 4 shots on Friday afternoon (Td/Tdap, Hep A, Varicella, Meningitis). After a shower 24 hours later he had a painful lump and swelling in his armpit. It is now just over 48 hours after getting the shot and it is not getting any better. I just want to check to see if this allergic reaction or pain and swelling is a common side effect of at least one of these shots. Because of the timing of the soreness my husband and I feel it is related but not sure if it needs a dr. to check him out.
There are chances that this swelling in the armpit can be due to any of the above mentioned vaccines. Mild effects of Tdap vaccines are mild fever, tiredness, stomach upset and swollen lymph nodes. While Hepatitis A vaccine can cause blisters, fever and swollen glands in the armpit, neck or groin. Meningitis vaccine can also cause fever, pain, weakness and swollen glands in armpit, groin. Some side effects which occur usually do not need medical attention. They are self-limiting and can go away on their own. It is difficult to confirm whether it had occurred due to the vaccine or any other cause. Any local infection, injury, cancer, cat scratch disease, brucellosis are other causes of axillary lymphadenopathy. See a doctor and get these glands examined. Do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.